# SDR DALA2023041202862

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB MEMBRANE (2EA) BTW STA Y636 AND Y655, LONGERONS 18L AND 18R AT FWD CARGO COMPARTMENT (C1). SUMMARY OF NRC 00287: CRACK ON CUSP WEB MEMBRANE (2EA) BTW STA Y636 AND Y655 LONGERONS AND 18R AT FWD CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 REPAIR 4 FIG.203 AND CUSP WEB MEMBRANE STA Y655 LONGERONS 18L WAS FOUND PREVIOUSLY REPAIRED PER B717-200 SRM 53-00-55-2R REPAIR 4 FIG.205. (LP #2715292)
